Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 103, NWS Tallahassee, FL

June 9, 2008Berrien County, Lanier County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 9, 2008, 10:17 PM EDT for Berrien County, Lanier County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 10:17 PM EDT (02:17 UTC)
Expired
Jun 9, 2008, 10:41 PM EDT
In force
24 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Lanier County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 100217
SVRTAE
GAC019-173-100300-
/O.NEW.KTAE.SV.W.0103.080610T0217Z-080610T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHEASTERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 1100 PM EDT

* AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF COURTHOUSE...OR 10 MILES NORTHEAST OF LAKELAND...AND MOVING
  NORTHWEST AT 24 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BANNOCKBURN BY 1050 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3133 8305 3127 8302 3121 8303 3120 8297
      3118 8295 3102 8295 3100 8299 3134 8321
      3138 8311
TIME...MOT...LOC 0217Z 156DEG 21KT 3113 8293

$$

25-CAMP
1 follow-up statement
000 
WWUS52 KTAE 100241
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 PM EDT MON JUN 9 2008

GAC019-173-100250-
/O.CAN.KTAE.SV.W.0103.000000T0000Z-080610T0300Z/
LANIER GA-BERRIEN GA-
1040 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BERRIEN AND
NORTHEASTERN LANIER COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED AND WILL REMAIN EAST OF BERRIEN COUNTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3133 8305 3127 8302 3121 8303 3120 8297
      3118 8295 3102 8295 3100 8299 3134 8321
      3138 8311
TIME...MOT...LOC 0240Z 156DEG 21KT 3125 8300

$$

25-CAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:00 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 9, 9:00 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT MON JUN 9 2008

...STRONG TO SEVERE STORMS ACROSS MUCH OF INLAND PORTIONS OF LOCAL
AREA THIS EVENING...

...RAIN CHANCES TO INCREASE AND TEMPERATURES TO SLOWLY DECREASE
THROUGH MID WEEK...

.SYNOPSIS..
WITH WEAK UPPER CYCLONIC CIRCULATION DRIFTING WWD ALLOWING
CONVECTION TO COMMENCE EARLY ACROSS GULF COAST SEA BREEZE WHICH
SPREAD NWWD AND WITH WEAK STEERING FLOW IGNITED STRONG TO ISOLD
SEVERE PULSE STORMS AND LOCALLY HEAVY RAINS ALONG SEABREEZE/BOUNDARY
INTERACTIONS INITIALLY ACROSS INLAND PANHANDLE...THEN SE ALA AND
LATER INTO SW AND...FINALLY SCNTRL GA PERSISTING THERE PAST 8 PM
EDT. AT 807 PM KABY INDICATED A WIND GUST OF 67KT WITH SEVERAL
SPOTTER REPORTS OF NICKLE AND QUARTER SIZE HAIL. AROUND 820
PM...REPORTS OF PENNY TO GOLF BALL SIZES HAIL JUST N OF DOUGHERTY IN
LEE COUNTY. (SEE LSRTAE). CONVECTION ALONG E COAST SEABREEZE NOW
ALONG I-75 WITH SEVERAL STRONG TO SEVERE STORMS LINGERING AND MUST
BY MONITORED SHOULD THEY SURVIVE INTO OUR CWA.

AT UPPER LEVELS...
UPPER HEAT RIDGE CENTERED OVER EAST COAST IS WEAKENING AND SHIFTING
EAST AS AN UPPER TROUGH CENTERED OVER PLAINS AND ASSOCD SHORTWAVE
APPROACHES FROM THE NORTHWEST. THE TUTT LOW THAT IS CURRENTLY OVER
THE SOUTHERN FLORIDA PENINSULA WILL CONTINUE TO SLOWLY TRACK
NORTHWEST TOWARD THE NORTHEAST GOM AND NRN FL TONIGHT INTO TUESDAY
AND BEGIN TO FILL. THIS WILL VEER PERSISTENT DEEP ELY STEERING FLOW
OF RECENT DAYS TO MORE SLY WITH INCREASING INSTABILITY/CAPE
OVERNIGHT INTO TUES. BY WEDNESDAY...ABOVE SHORTWAVE WILL WEAKEN AS
IT MOVES EWD BUT STILL MANAGE TO KICK LOW EAST OF AREA WITH HIGH
PRESSURE REBUILDING OVER CWA SO POPS AND CHANCE OF STRONG STORMS
WILL BE LESS ON WED. WITH THIS CHANGE IN THE UPPER PATTERN OVER THE
NEXT FEW DAYS...H5-H2 TEMPS WILL COOL OFF SO HIGH TEMPERATURES ARE
FORECAST TO SLIGHTLY COME DOWN...HOWEVER...STILL IN THE LOWER 90S.

AT LOWER LEVELS...
HIGH OVER WRN ATLC WITH RIDGE AXIS ORIENTED EAST TO WEST FROM WRN
ATLC TO ACROSS THE GULF COAST STATES AND THE NORTHERN GOM THROUGH
THE PERIOD WITH LIGHT S/SW FLOW STREAMING AROUND PERIPHERY OF HIGH
AND ACROSS THE FORECAST AREA ENCOURAGING AN ENVIRONMENT FAVORABLE
FOR SEABREEZE INDUCED STORM DEVELOPMENT. CONTINUED FLOW OUT OF THE
S/SW WILL KEEP APPROACHING COLD FRONT FROM ENTERING CWA AND
COMBINE WITH A SLIGHT INCREASE IN THE DEEP LAYER MOISTURE WITH THE
UPPER TROUGH APPROACHING FROM THE NORTHWEST WE WILL SHOW THE HIGHEST
POPS (40/50) DURING TUESDAY AFTERNOON HOURS OVER THE EASTERN FLORIDA
PANHANDLE AND THE FLORIDA BIG BEND. BY WEDNESDAY...UPPER DYNAMICS
WILL DECREASE SO CONVECTION MAINLY A FUNCTION OF SEABREEZE
INFLUENCES WITH POPS DECREASING TO 30-40 N-S SPLIT.

.SHORT TERM...(REST OF TONIGHT INTO EARLY TUESDAY)
ZFP UPDATED TO ACCOUNT FOR ACTIVE EVENING MAINLY SW AND LATELY
SCNTRL GA (SEE ABOVE). OTHERWISE...FAIR WEATHER EXPECTED WITH LOWS
IN THE LOWER 70S INLAND. WITH HIGH HUMIDITIES AND LIGHT WINDS...
PATCHY LIGHT FOG EXPECTED AGAIN...ESPECIALLY ALONG AND SOUTH OF A
LINE FROM PANAMA CITY TO VALDOSTA

.AVIATION...LINGERING MVFR CIGS/VSBYS IN TSTMS AND HEAVY RAIN AT
KABY UNTIL AROUND 02Z. OTHERWISE...VFR OVERNIGHT WITH A BRIEF PERIOD
OF MVFR VSBY POSSIBLE BEFORE SUNRISE MAINLY AT TLH AND PFN.
CONVECTION WILL GET AN EARLIER START ON TUE, SO PROB GROUPS WERE
INCLUDED STARTING AT 16-18Z FOR TLH, PFN AND VLD.  MVFR VSBYS AND
CIGS ALONG WITH GUSTY WINDS IN ANY STRONG TO POSSIBLY SEVERE
STORMS.

&&

.MARINE...A HIGH PRESSURE RIDGE WILL REMAIN IN CONTROL ACROSS
THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. WINDS AND SEAS WILL
REMAIN WELL BELOW CAUTIONARY CONDITIONS THROUGH THE MID WEEK. EACH
AFTERNOON AND EVENING...ONSHORE WINDS NEAR THE COAST WILL
STRENGTHEN TO MODERATE LEVELS. THIS INCREASE EACH AFTERNOON WILL
CAUSE THE SEAS NEAR THE COAST TO BECOME CHOPPY.

&&

.FIRE WEATHER...MOISTURE LEVELS WILL CONTINUE TO INCREASE THIS WEAK.
THIS WILL RESULT IN NEAR TO ABOVE NORMAL RAIN CHANCES OVER THE NEXT
COUPLE OF DAYS AND WILL ALSO PREVENT RED FLAG CONDITIONS FROM
OCCURRING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

BLOCK/WATSON
Hazardous weather outlook, Jun 9, 5:26 AM EDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EDT MON JUN 9 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-101000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EDT MON JUN 9 2008 /426 AM CDT MON JUN 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER HOT DAY IS EXPECTED...ESPECIALLY ACROSS SE ALABAMA AND
SOUTHWEST GEORGIA WHERE TEMPERATURES WILL ONCE AGAIN REACH WELL INTO
THE UPPER 90S.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG THE
SEABREEZE AND SLOWLY MOVE INLAND. A FEW STORMS MAY BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HIGH TEMPERATURE WILL GRADUALLY MODERATE THROUGH THE REMAINDER OF
THE WEAK AS HIGH PRESSURE WEAKENS. AN INCREASE IN MOISTURE WILL
ALSO LEAD TO AN INCREASE IN AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS UNLIKELY...A FEW
STORMS COULD BECOME STRONG EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Jun 9, 7:15 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
715 PM EDT MON JUN 9 2008

GAZ121-142-100000-
CLAY-EARLY-
715 PM EDT MON JUN 9 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CLAY AND EARLY
COUNTIES...

* UNTIL 800 PM EDT

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BLAKELY...MOVING NORTHWEST
AT 23 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Jun 9, 7:35 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 PM EDT MON JUN 9 2008

GAZ121>123-100030-
CALHOUN-CLAY-RANDOLPH-
735 PM EDT MON JUN 9 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...CLAY AND
RANDOLPH COUNTIES...

* UNTIL 830 PM EDT

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDISON...OR 10 MILES WEST OF MORGAN...MOVING
NORTHWEST AT 13 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Local storm report, Jun 9, 8:23 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     ALBANY                  31.58N 84.18W
06/09/2008  M0 MPH           DOUGHERTY          GA   ASOS

            TWO REPORTS FROM ALBANY ASOS AT 0002Z 60KT GUST AND
            00007Z 67KT GUSTS

&&

BLOCK
Local storm report, Jun 9, 8:25 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
825 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             ALBANY                  31.58N 84.18W
06/09/2008  E1.00 INCH       DOUGHERTY          GA   TRAINED SPOTTER

            TWO REPORTS 1-DOWNTOWN ALBANY QUARTER SIZE HAIL AND 2-IN
            NW DOUGHERTY COUNTY..NICKLE SIZED HAIL

&&

BLOCK
Local storm report, Jun 9, 8:38 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             LEESBURG                31.73N 84.17W
06/09/2008  E1.75 INCH       LEE                GA   LAW ENFORCEMENT

            TWO REPORTS OF HAIL 1-PENNY AND 2-GOLF BALL

&&

BLOCK
Special weather statement, Jun 9, 9:21 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 PM EDT MON JUN 9 2008

FLZ029-100215-
LAFAYETTE-
921 PM EDT MON JUN 9 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE COUNTY...

* UNTIL 1015 PM EDT

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MCALPIN...OR 12 MILES EAST OF MAYO...MOVING
WEST AT 25 MPH.

THIS STORM WILL BE NEAR...
  MAYO BY 945 PM EDT.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:06 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell39 min
Jun 9, 8:47 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell28 min
Jun 9, 9:29 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes46 min
Jun 10, 7:33 PM EDTSevere Thunderstorm WarningTAETurner27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.